# SDR 2022F00138

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: General aviation
- Aircraft: N584ST
- Make and model: Pilats PC1245
- Aircraft serial: 509
- Aircraft time: 3,736 hours, 4,124 cycles
- Engine: Pwc PT6A67B
- Engine time: 7,302 hours, 9,080 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3200 · Landing Gear System
- Part: Bulb
- Part number: 9728112201
- Condition: Burned Out
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

UPON LANDING THE LEFT HAND GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE. PILOT DISCONTINUED APPROACH AND RETURNED FOR A LOW PASS TO VERIFY GEAR WAS DOWN. LANDING WAS UNEVENTFUL. INSPECTION REVELED ONE BURNED OUT BULB AND ONE BULB THAT WAS LOOSE IN ITS SOCKET. AFTER REPLACING BOTH BULBS OPS CHECK WAS SATISFACTORY.
